# SDR UPS96421228

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1360 S37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BULK CARGO COMP FOUND CRACKS IN FRAME INNER FLANGE, WEB AND REINFORCEMENT ANGLE AT BS 1960, S37 LT. REPAIRED FRAME INNER FLANGE, WEB AND REINFORCEMENT ANGLE.  REPAIR APPROVED PER EFN 747-53-0790.
